Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the extension of the Gauss mean-value theorem to circles in the neighborhood of isolated singular points of harmonic functions


Author: G. E. Raynor
Journal: Bull. Amer. Math. Soc. 36 (1930), 887-893
DOI: https://doi.org/10.1090/S0002-9904-1930-05086-7
Correction: Bull. Amer. Math. Soc., Volume 37, Number 8 (1931), 632--632
Cited work: Bull. Amer. Math. Soc., Volume 32, Number 5 (1926), 537--544
Cited work: Bull. Amer. Math. Soc., Volume 32, Number 6 (1926), 654--658
MathSciNet review: 1562074
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-05086-7